Skip to Content

Victoza - Will the hives at the injection site go away?

Responses (2)

Anonymous 7 Jul 2012

Hello vctx2. I am not a doctor. I suggest you ask your doctor, it might be that you are having an allergic reaction (guess on my behalf) Regards and hope you get to feeling better, pledge

Anonymous 7 Jul 2012

Welcome to the site vctx2. If you actually have hives, victoza is giving you an allergic reaction, & you should discuss this with your doctor as soon as possible. Are you sure it's hives & not a skin rash? I am going to give you a link to read about the possible side effects, but DO NOT stop your medication until you have spoken with a doctor. Don't want your glucose to skyrocket. A skin rash around the injection site is a less serious side effect , but still a side effect, and you never know when it could become more serious like swelling in your throat causing you to stop breathing. Please read the link below & talk to your doctor ASAP...
https://www.drugs.com/victoza.html

Anonymous 7 Jul 2012

Also, you shouldn't be injecting in the same exact spot everyday either. Your doctor or PA should have shown you how to use the pen... Mary

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions